MAUDE Adverse Event Report: NEBULIZER WITH AIR ENTRAINMENT; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

NEBULIZER WITH AIR ENTRAINMENT; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number NEBULIZER WITH AIR ENTRAINMENT
Medical Device Problem Code Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical was unable to verify the customer's reported issue.The sample device has been discarded and not available for analysis.Additionally, there was no provided photo.Since the lot number of the product involved in the incident could not be provided by the customer, the device history record could not be reviewed and no investigation can be performed and the defect could not be confirmed.Therefore, root cause of failure could not be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the 002002 nebulizer with air entrainment failed to deliver high humidity for the patient with a tracheostomy.The patient experienced thickened secretions / with mucous plug.The product was replaced with the back up device.

Brand Name
NEBULIZER WITH AIR ENTRAINMENT
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
MDR Report Key12139936
Report Number8030673-2021-00179
Device Sequence Number3362041
Product Code BTT
UDI-Device Identifier10190752144798
UDI-Public(01)10190752144798
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEBULIZER WITH AIR ENTRAINMENT
Device Catalogue Number002002
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/08/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;